# SDR FDEA201207022435

- Difficulty date: July 2, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT WING NR 8 SLAT INBD LOWER SKIN MISREPAIRED. LT WING NR 8 SLAT R & R AMM 27-80-01-04, REV 14.3.  OPS AND GAP CHECK CARRIED OUT IAW AMM 27-80-01-04, REV 14.3 FOUND SATISFACTORY.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
